# SDR UHLA2012091800295

- Difficulty date: September 18, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 22,963 hours, 14,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING HANDLE MOVES TOO FAR WHEN DISARMING DOOR.  ADJUSTED R2 DOOR EMERGENCY EVAC SLIDE MECH IAW EMB 170 AMM 52-42-40-5.  REMOVED AND REPLACED R2 DOOR LINING IAW EMB 170 AMM 25-23-07-04.  OPS CHECK GOOD.
